# SDR UPS07450295

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01734102
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 820 TENSION TIE TO FRAME CONNECTION AREA FOUND HOLE NR 4 CRACK AT FRAME WEB DOUBLER APPROX 0.040".  M/ BS 820 RT TENSION TIE TO FRAME WEB ATTACH DOUBLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND EO B747-5310-23715-C AND SRM 51-30-02.
